Forum

Rebif and Palps

Hi everyone

About to start Rebif on Friday,

I probably did the wrong thing and read up on the side effects and it mentions one possible side effect as palpitations.

I have suffered from palpitations for about 6 months due to the menopause and I have only just sorted these out with HRT patches so would hate to get them back when I start the Rebif.

Has anyone any experience of palps when starting Rebif.

Thanks so much for any advice/help.

Shazzie xx

Hi Shazzie, I was on Rebif for about 9years but didn’t suffer any palpitations, I wasn’t aware that they might be a side effect. Maybe a chat to your MS nurse might set your mind at rest?

Rosina x

Thanks Rosina

I probably shouldn’t have goodgled it.

I will have a little chat with my MS Nurse.

shazzie x

I was on rebif 9 years and i didn’t experience this.

Try not to worry too much about the side effects. If you read up on the side effects of aspirin or similar you could equally be scared!!!

Just report on any side effects that you do experience to your nurse and you will be fine.

Teresa.x

Thank you Teresa

I am usually the first to advise people not to google stuff and can’t believe I did this myself and scared myself. silly me.

Thanks for your replies I really appreciate it.

Shazzie x

1 Like

Hi Shazzie

I was on Rebif for almost 5 years and I never had palpitations either. Good luck

Tracey xx

Thanks Tracey. I am not going to google anymore about it.

Thanks for the good luck too. I am hoping it slows it down a bit. Fingers crossed eh?

Shazzie xx

Thanks lovely Jen.

I promise I won’t look again. It could make things better for me eh?

Shazzie xx

Bless you Shazzie!

I have just gone onto Tecfidera and scared myself to death reading all about the side effects.

As it happens i am doing fine and am 6 weeks down the line now.

We are all so different that unfortunately the only way to know for sure how we are going to react is by jumping in at the deep end…

thankfully i’ve come up to the surface…Yay!!!

Hope you do well on rebif. It kept me relapse free for years but unfortunately i started to reject the drug so had to change.

good luck

Teresa.x

So pleased you are doing ok on Tecfidera.

Thanks for you kind words Teresa. I really appreciate it.

Will let you know how it goes.

Shazzie x

1 Like